|pennis is not getting hard,less excitement
Apr 21, 2002
hi i am chintu patel i have a strange problem. my problem is my pennis is not getting hard enough to have a sex i dont know why. i didnt have sex from last 3 years and before 3 years i was having no problem and i was fine i also had an appendix operation before 2 1/2 year ago i dont know what to do. it just started from last 1-2 years and now its not getting so hard its lose and my spum sometime comes at cold temprature also i am not getting enough excitement too please help me i am so much confused and worried-chintu email-- firstname.lastname@example.org
| Response from Dr. Pavia
You don't provide any information about your HIV disease or what drugs you are on, so it is hard to know how your sexual problems may relate to HIV. A fairly common problem among men with HIV is low testosterone levels. Low testosterone can lead to decreased interest in sex ("low libido"), low energy, decreased muscle strength and depressed mood. This can be easily checked by your physician, and if your testosterone is low you may benefit from replacement therapy. several forms of testosterone replacement are available, including shots, patches and a gel. Difficulty maintaining an erection is a fairly common problem, not limited to HIV. There are a number of things that can cause it, ranging from diabetes, drugs, alcohol to problems with blood vessels. Newer drugs, like Viagra, can help many men who have this problem.
The experts in male sexual function are urologists. If your regular HIV doctor cannot find a good reason, the two of you might consider arranging consultation with a urologist.
Go talk to you doctor. Good luck
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute How Long Does It Take To Test Positive For HIV
- Sex With A Prostitute Afraid I Have AIDS
- Can U Get HIV From Blowjob From A Prostitute?
- Fever After Licking Anus Worried I Have HIV
- Groin Pain After Genital Rubbing Worried I Have HIV
- Itchy Testicles After Masturbation Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.